| Model Number |
CL-31-MG |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994); Tissue Breakdown (2681)
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, 28 days after a hip procedure, the suture had premature absorption.The patient had a systemic infection on the wound, inflammation, pain, and redness.The patient was readmitted to the hospital and had a revision to explant the sutures.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.